RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 5, Pages 145–156 (Mi msb568)  

This article is cited in 6 scientific papers (total in 6 papers)

A Fano 3-fold with a unique elliptic structure

I. A. Cheltsov


Abstract: An example of a Fano 3-fold that has a unique representation as an elliptic fibration is presented. No other examples of rationally connected varieties with such a property are known so far.

DOI: https://doi.org/10.4213/sm568

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:5, 785–794

Bibliographic databases:

UDC: 513.6
MSC: 14J30, 14E05
Received: 11.06.1999

Citation: I. A. Cheltsov, “A Fano 3-fold with a unique elliptic structure”, Mat. Sb., 192:5 (2001), 145–156; Sb. Math., 192:5 (2001), 785–794

Citation in format AMSBIB
\Bibitem{Che01}
\by I.~A.~Cheltsov
\paper A~Fano 3-fold with a~unique elliptic structure
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 5
\pages 145--156
\mathnet{http://mi.mathnet.ru/msb568}
\crossref{https://doi.org/10.4213/sm568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859706}
\zmath{https://zbmath.org/?q=an:0995.14015}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 5
\pages 785--794
\crossref{https://doi.org/10.1070/SM2001v192n05ABEH000568}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171221500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035538757}


Linking options:
  • http://mi.mathnet.ru/eng/msb568
  • https://doi.org/10.4213/sm568
  • http://mi.mathnet.ru/eng/msb/v192/i5/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Anticanonical models of three-dimensional Fano varieties of degree 4”, Sb. Math., 194:4 (2003), 617–640  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. A. Cheltsov, “Non-rationality of the 4-dimensional smooth complete intersection of a quadric and a quartic not containing planes”, Sb. Math., 194:11 (2003), 1679–1699  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. I. A. Cheltsov, “Double space with double line”, Sb. Math., 195:10 (2004), 1503–1544  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. I. A. Cheltsov, “Birationally rigid Fano varieties”, Russian Math. Surveys, 60:5 (2005), 875–965  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Liu Yu. Xu Ch., “K-Stability of Cubic Threefolds”, Duke Math. J., 168:11 (2019), 2029–2073  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:429
    Full text:92
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020